# SDR CA150325014

- Difficulty date: March 15, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Amd FALCON2000EX
- Engine: Pwc PW308C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE CREW REPORTED AN IN-FLIGHT SHUTDOWN.  THEY WERE FLYING AT FL450 WHEN THEY ENCOUNTERED SEVERE TURBULENCE JUST BEFORE THE IFSD.  THEY DESCENDED TO FL 410 AND RESTARTED THE AFFECTED ENGINE BUT THEY NOTICED THAT THE ITT WENT TO YELLOW, APPROXIMATELY 800 C, FOR A FEW SECONDS BEFORE STABILIZING AT JUST 10 DEGREES MORE THAN THE OTHER ENGINE. THEY ENDED THE FLIGHT UNEVENTFULLY WITH BOTH ENGINES RUNNING, NO FAULTS OR CAS MESSAGES REPORTED. TROUBLESHOOTING ONGOING.
